Martingale Approach to the Pricing of European Style Contingent Claims
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | Nigeria | Volume 2 Issue 1, January 2013

Martingale Approach to the Pricing of European Style Contingent Claims

Godswill U. Achi, Okafor, J.U

This paper reviews the mathematical foundation of martingale theory to the pricing of contingent claims in financial markets. The martingale theory of the pricing of contingent claims in an ideal financial market is described within the context of the Europeans and Asian options markets.

Keywords: theory, Contingent claims, Ideal financial market, Europeans option, Asian option

Edition: Volume 2 Issue 1, January 2013

Pages: 636 - 642

Share this Article

How to Cite this Article?

Godswill U. Achi, Okafor, J.U, "Martingale Approach to the Pricing of European Style Contingent Claims", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=IJSROFF130201015, Volume 2 Issue 1, January 2013, 636 - 642

82 PDF Views | 75 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'theory'

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Masters Thesis, Mathematics, Philippines, Volume 9 Issue 11, November 2020

Pages: 1228 - 1234

Instructional Guidance for Beginner Students in Problem Posing

Jipny T. Jornales

Share this Article

Research Paper, Mathematics, India, Volume 9 Issue 11, November 2020

Pages: 1372 - 1374

Properties and Application of Beta Function

Raj Shekhar Prasad, Kumar Mukesh

Share this Article

Research Paper, Mathematics, India, Volume 9 Issue 11, November 2020

Pages: 567 - 569

On Classification of Moduli Space and its Implications

Amrendra Kumar

Share this Article

Research Paper, Mathematics, India, Volume 9 Issue 10, October 2020

Pages: 1408 - 1410

Contribution of the Duality Theory of ε - And Π -Tensor Products of Baire Spaces

Dr. Upendra Kumar Nirala

Share this Article
Top